# SDR DALA2016092606835

- Difficulty date: September 25, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 70,922 hours, 52,751 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR, CANTED FRAME RT WEB INBD EDGE HAS 1" CRACK AT OVERHEAD HORIZONTAL STIFFENER, CBS 1485.  NR FOR ADDITIONAL INFORMATION 001-0392:5300-2551/027, 00161 CMOR; REPAIRED. REF; SRM 53-03, FIG 49.
